# SDR AU970775

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunction
- Location: Gear Retract
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR WOULD NOT RETRACT - SUSPECT INTERMITTENT PROBLEM CAUSED BY THERMAL EXPANSION
